BibTeX record journals/jco/DingQ18

download as .bib file

@article{DBLP:journals/jco/DingQ18,
  author    = {Wei Ding and
               Ke Qiu},
  title     = {A quadratic time exact algorithm for continuous connected 2-facility
               location problem in trees},
  journal   = {J. Comb. Optim.},
  volume    = {36},
  number    = {4},
  pages     = {1262--1298},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10878-017-0213-2},
  doi       = {10.1007/s10878-017-0213-2},
  timestamp = {Sun, 02 Jun 2019 21:05:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/DingQ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics